# SDR NI6R201902280053

- Difficulty date: February 22, 2019
- Submitted: February 28, 2019
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Make and model: Bac 146200A
- System (JASC): 2700 · Flight Control System
- Part: Control Rod
- Part number: B6037330
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE FERRULE OF ROD PN B6037-330.  AN INSPECTION OF OUR FLEET (9 AIRCRAFT) FOUND A TOTAL OF 10 PN B6037-330 RODS WITH CRACKED FERRULES.  THE ROD IS PART OF THE ROLL SPOILER SYSTEM. THE AIRCRAFT MANUFACTURER ISSUED SB27-140 ORIGINALLY IN 1993, AND LAST REVISED IN JUNE OF 1995 FOR SIMILARLY CONSTRUCTED CONTROL RODS WITH SIMILAR CRACKING. IN MAY OF 2006 THE AIRCRAFT MANUFACTURER ISSUED AN ELECTRONIC SERVICE INFORMATION LEAFLET 27-146-RJ-436-1 NOTING THAT THEY WERE IN THE PROGRESS OF INVESTIGATING THE SAME FERRULE CRACKING ISSUE THAT HAD BEEN THE SUBJECT OF SB27-140. SB27-140 DOES NOT ADDRESS PN B6037-330 SPECIFICALLY, HOWEVER AFTER DISCUSSIONS AND DUE TO THE SIMILARITY IN DESIGN WITH THE PN RODS DOCUMENTED IN THE SB, A FLEET WIDE TOR WAS ISSUED TO UTILIZE THE OPERATIONAL RELIEF PROVIDED IN SB27-140 OF 12 MONTHS OR 2000 CYCLES ON THE CONDITION THAT ONLY 1 CRACK EXISTS IN EACH CONTROL ROD FERRULE FOR PN 6037-330.
